# SDR SWIA202164374

- Difficulty date: December 9, 2021
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N823SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15205
- Aircraft time: 32,690 hours, 20,987 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE FS280 CROSSBEAM HAS CORROSION AT LBL9 WHERE IT ATTACHES TO THE ANGLE.  (MARKED)      (C-CHECK RO 2/16/2022)    REMOVED DAMAGED L/H FS280.00 CROSSBEAM AND REPLACED WITH NEW. REF. REO#670-53-11-594 REV -A DATE 2015/06/26, DWG CC670-34010 REV -K, CRJ900 SRM 51-42-06-001-001-A01 REV 38 JUL 25/2020, CRJ900 SRM 51-42-21-001-001-A01 REV 38 JUL 25/2020, CRJ900 SRM 51-42-22-001-001-A01 REV 38 JUL 25/2020, AND CRJ900 SRM 51-42-10-001-001-A01 REV 38 JUL 25/2020 / COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY / SEE CONTINUATION CARD AND TASK CARD FOR DETAILS OF WORK PERFORMED.
